# SDR ZW0A0203104

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CAPTAINS KICKPLATE BULKHEAD AND FLOOR PANEL SUPPORT.  REMOVED CORROSION PER SPM 6-80-01.  FABRICATED NEW SUPPORT AND INSTALLED PER SRM 51-30-5.
